# SDR CA000918011

- Difficulty date: August 10, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767209
- Aircraft time: 53,434 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7700 · Engine Indicating System
- Part: Proximity Switch
- Part number: 834802
- Condition: Faulty
- Location: Left
- Component: Switch, Pwa, JT9D7R4D
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT REJECTED TAKEOFF AT 76 KNOTS FOR AN (EICAS) ENGINE INDICATION AND CREW ALERT SYSTEM MESSAGE INDICATION. FOUND LT SLEEVE UNLOCK PROXIMITY SWITCH AT FAULT. REPLACED LT PROXIMITY SWITCH.
